3 results for Sonali saini.

Parameters for your search query:
Keyword    Sonali saini

Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Iteration Method for a Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(4), 102-106. DOI: 10.12691/ajna-2-4-2
Pub. Date: May 26, 2014Views: 13679Downloads: 8609
Open AccessArticle
Export: RIS | BibTeX | EndNote
Quartic B – Spline Method for Solving a Singular Singularly Perturbed Third-Order Boundary Value Problems
American Journal of Numerical Analysis. 2015, 3(1), 18-24. DOI: 10.12691/ajna-3-1-3
Pub. Date: March 11, 2015Views: 35030Downloads: 31660
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Various Numerical Methods for Singularly Perturbed Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 129-142. DOI: 10.12691/ajams-2-3-7
Pub. Date: May 16, 2014Views: 14334Downloads: 7337
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types